MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.32.158DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 march 2019: lot 170142: (b)(4) items manufactured and released on 26-apr-2017.Expiration date: 2022-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved: stem: quadra-h 01.12.22sn cementless, ha coated std stem # 2, short neck (k082792), lot 168402: (b)(4) items manufactured and released on 12-apr-2017.Expiration date: 2022-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Screws: mpact 01.32.6540 cancellous bone screw, flat head ø 6,5 l 40 (k103721), lot 170651: (b)(4) items manufactured and released on 16-mar-2017.Expiration date: 2022-03-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721), lot 170980: (b)(4) items manufactured and released on 21-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115), lot 172268: (b)(4) items manufactured and released on 24-aug-2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 year and 3 months after the primary due to infection (the pathogen is unknown).The stem, the head, the liner and the cup have been revised and antibiotic spacer has been placed.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On may 29th 2019 has been reported that on (b)(6) 2019, the patient had permanent hardware implanted.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8399591
Report Number3005180920-2019-00135
Device Sequence Number13946932
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2022
Device Catalogue Number01.32.158DH
Device Lot Number170142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;